# SDR CALA9701509

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FLAMED OUT WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO ELP WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE IS IN THE PROCESS OF BEING CHANGED.
